PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Null controllability criterion for discrete nonlinear systems with distributed delays in the control: A fixed point approach

CA Nse

Abstract




In this work, we consider null controllability results of the base system x(t) = A(t)χ(t) + Σi=0k Bi(t)μ(t-hi), k = 0,1,2...

and its perturbed equivalence

x(t) = A(t)x(t) + Σi=0k Bi(t)μ(t-hi) +f (t,x,u)

The non-singularity of the controllability gramian, the properness of the differential system and the Schauder's Fixed Point Theorem are veritable tools used to obtain results.


Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 247-254



http://dx.doi.org/10.4314/jonamp.v9i1.40052
AJOL African Journals Online